REAL

Items where Author is "Aramaki, Junichi"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 1.

Article

Aramaki, Junichi (2023) Existence of nontrivial weak solutions for nonuniformly elliptic equation with mixed boundary condition in a variable exponent Sobolev space. ELECTRONIC JOURNAL OF QUALITATIVE THEORY OF DIFFERENTIAL EQUATIONS, 2023 (12). pp. 1-22. ISSN 1417-3875

This list was generated on Wed Oct 9 18:01:04 2024 CEST.